# SDR 96ZZZX1131

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N441GE
- Make and model: Cessna 441
- Aircraft serial: 4410116
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222062
- Condition: Cracked
- Location: Wing Canted Rib
- Part time: 5,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A PHASE INSPECTION, FOUND A CRACK IN WING CANTED RIBS.  CRACK EXTENDS FROM THE AFT SIDE OF THE FORWARD SPAR, REARWARD ALONG THE BEND RADIUS, 1.0 INCHES.  CESSNA'S REPAIR IS TO STOP-DRILL END OF CRACK AND REINSPECT EACH 200 HOURS ACCORDING TO THE SUBMITTER.
